MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE

AIZU OLYMPUS CO., LTD. GASTROINTESTINAL VIDEOSCOPE
Model Number GIF-EZ1500
Medical Device Problem Codes No Display/Image (1183); Communication or Transmission Problem (2896); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported an out of box failure/scope is not communicating processor involving an olympus gastrointestinal videoscope.The issue occurred during inspection for use.There was no patient involvement.
 
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: image-evis no image and objective (ob) lens charged coupled device (ccd) is corroded.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the reported malfunction could not be determined.Additionally, the most probable cause of the malfunctions, image-evis no image and ob lens ccd is corroded: cause traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
GASTROINTESTINAL VIDEOSCOPE
Common Device Name
GASTROINTESTINAL VIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key25796839
Report Number9610595-2026-56028
Device Sequence Number14924998
Product Code FDS
UDI-Device Identifier04953170423628
UDI-Public04953170423628
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K250432
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGIF-EZ1500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown